Quotation Meyer, D., Leisch, F., Hothorn, T., Hornik, K.. 2004. An XML format for statistical data. Computational Statistics, 19 (3): 493-509


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Computational Statistics
Citation Index SCI
WU-Journal-Rating new FIN-A
Language English
Title An XML format for statistical data
Year 2004
Reviewed? Y

Associations

People
Meyer, David (Former researcher)
Hornik, Kurt (Details)
Organization
Mathematical Methods in Statistics (Former organization)
Google Scholar: Search